Posted 9/1/2013 4:19 AM (GMT -6)
Hi guys. Some of you know two of my Drs had a difference of opinion on my Lyricq. One wanted me to go down and one wanted me to go up. I normally take 3 75 mg pills a day. I am on tons of meds so I tried cutting down. The pain came back really quickly and with a vengeance.
The dr who wanted me to go down had said if the pain came back to go back on my normal dose. Well I decided to try the other Drs recommendation (after talking to a pharmacist) and go to 4 75 mg a day.
This is day 2 of the 4 pills. After I take my last dose, my legs feel weak. My head feels like I have had too much alcohol. I was in the hospital when I first started Lyrica so I did not notice the leg problem because I was not walking and I was on high dose pain meds so if I felt not myself I would have attributed it to that. Has anyone else ever felt this. I tried using the search function but could not find exactly what I was looking for. I apologize if I overlooked a previous post.
30 female. Sherrie, 2007 UC, 5/13UCTD, Hypothyroidism, Intercostal Neuralgia, Agoraphobia, Bipolar tendencies, Panic disorder, Acid reflux, Lactose intolerance, Eczema, Migraines, Degenerative disk, Hypertension, and Anemia.
Plaquenil, Lialda, Canasa, Hyoscyamine sulfa, digestive ad lactose defense, Cymbalta, Lyrica, Lomotil , klor-con20, VSL 3DS, Rainbow light, Vit D, started Humira 12/31